MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier - requested, not provided.Age & date of birth - requested, not provided.Sex - requested, not provided.Weight - requested, not provided.Ethnicity - requested, not provided.Race - requested, not provided.Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.This report is for the first device used on the patient; see mdr no.(b)(4) for the second device reported.
 
Event or Problem Description
The user facility reported that the ik femoral sheath kinked during the procedure causing damage to the 6fr cello (penumbra) guide catheter.The sheath was replaced with another 6fr pinnacle however, also kinked.The user reported that the sheath felt thinner so they used another device, which was fine.The procedure was finished successfully with the new device and there was an approximately five minute delay in completing the procedure to do the sheath exchanges.The patient was in good condition.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide additional information to the section, to provide the device return date to update and to provide the completed investigation results.One 6fr ik sheath and dilator were returned for product evaluation.Visual inspection revealed no gross anomalies with both the sheath and dilator.Functional testing was then performed to see if any obstructions were present in the sheath.There were no issues with inserting or removing the dilator from the sheath.There is no evidence that this event was related to a device defect or malfunction.Based on the investigation results, the returned device was the normal product.However, the exact cause of the reported event cannot be definitively determined based on the available information.
 
Event or Problem Description
Additional information was received january 31, 2019: the procedure that was performed was a neuro coiling.The patient was in stable condition.The procedure outcome was successful.

Brand Name
RADIFOCUS INTRODUCER II KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key8260705
Report Number1118880-2019-00004
Device Sequence Number19147290
Product Code DYB
UDI-Device Identifier00389701007649
UDI-Public00389701007649
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K954234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberN/A
Device Catalogue NumberRSS604
Device Lot NumberWF23
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2019
Initial Date Received by Manufacturer 01/04/2019
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR CELLO GUIDE; 6FR CELLO GUIDE